MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA PROGREAT CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION, ASHITAKA PROGREAT CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the involved progreat broke in the patient.The procedure outcome and patient condition were not reported.Additional information was received on 28jul2020.The microcatheter was inserted into patient.When manipulating, it was seen on fluoroscopy that a fragment was stuck in the patient.It was removed via a snare.The patient recovered without further complications.The procedure was completed successfully.Based on the evaluation results of the actual sample on august 5, 2020, the type of event was updated to serious injury.

Brand Name
PROGREAT CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key10447581
Report Number2243441-2020-00049
Device Sequence Number3960429
Product Code DQO
UDI-Device Identifier04987350781215
UDI-Public04987350781215
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2020
Report Date (Section F) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberN/A
Device Catalogue NumberMC*PB2413Y
Device Lot Number200121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/05/2020
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer06/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GT WIRE
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Date Report Sent to FDA08/25/2020